X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
47a75 (184) 184
mathematics (172) 172
mathematics, applied (89) 89
eigenvalues (79) 79
analysis (76) 76
mathematics, general (46) 46
operators (39) 39
spectral theory (38) 38
applications of mathematics (30) 30
geometry (26) 26
mathematical analysis (24) 24
mathematics - spectral theory (24) 24
mathematical physics (23) 23
47a10 (22) 22
physics, mathematical (22) 22
eigenvalue (20) 20
35p15 (19) 19
physics (19) 19
theoretical, mathematical and computational physics (19) 19
eigen values (16) 16
operator theory (16) 16
spectrum (16) 16
algebra (15) 15
spectra (13) 13
boundary conditions (12) 12
group theory and generalizations (12) 12
studies (12) 12
mathematics - analysis of pdes (11) 11
35j25 (10) 10
35p30 (10) 10
algorithms (10) 10
eigenfunctions (10) 10
eigenvectors (10) 10
existence (10) 10
functional analysis (10) 10
laplacian (10) 10
mathematical models (10) 10
regularity (10) 10
34l05 (9) 9
47a40 (9) 9
47a55 (9) 9
47b36 (9) 9
47g10 (9) 9
bounds (9) 9
inequalities (9) 9
optimization (9) 9
probability theory and stochastic processes (9) 9
47b25 (8) 8
49r50 (8) 8
approximation (8) 8
dirichlet problem (8) 8
eigenvalue problem (8) 8
eigenvalue problems (8) 8
hilbert space (8) 8
mathematical methods in physics (8) 8
mechanics (8) 8
partial differential equations (8) 8
34l15 (7) 7
49r05 (7) 7
81q10 (7) 7
asymptotic properties (7) 7
differential equations (7) 7
negative eigenvalues (7) 7
numerical analysis (7) 7
primary 47a75 (7) 7
research (7) 7
34l10 (6) 6
34l25 (6) 6
34l40 (6) 6
47b10 (6) 6
47b99 (6) 6
[ math.math-sp ] mathematics [math]/spectral theory [math.sp] (6) 6
asymptotics (6) 6
boundary value problems (6) 6
calculus of variations and optimal control; optimization (6) 6
equations (6) 6
estimates (6) 6
mathematical research (6) 6
mathematics - functional analysis (6) 6
p-laplacian (6) 6
schrodinger operator (6) 6
schrödinger operator (6) 6
spectral gap (6) 6
statistics & probability (6) 6
theorems (6) 6
topology (6) 6
uniqueness (6) 6
15a18 (5) 5
35b38 (5) 5
35j40 (5) 5
35p05 (5) 5
47a70 (5) 5
[math.math-ap]mathematics [math]/analysis of pdes [math.ap] (5) 5
[math.math-sp]mathematics [math]/spectral theory [math.sp] (5) 5
completeness (5) 5
computer science (5) 5
convergence (5) 5
graphs (5) 5
integrals (5) 5
linear operators (5) 5
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Linear and Multilinear Algebra, ISSN 0308-1087, 03/2018, Volume 66, Issue 3, pp. 435 - 446
We present and compare three constructive methods for realizing nonreal spectra with three nonzero elements in the nonnegative inverse eigenvalue problem. We... 
spectral theory | inverse eigenvalue problem | Nonnegative matrices | 58C40 | 47A75 | 15A18 | 15A29 | Eigen values | Realizability
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 2015, Volume 81, Issue 4, pp. 455 - 482
Journal Article
Advances in Nonlinear Analysis, ISSN 2191-9496, 08/2017, Volume 8, Issue 1, pp. 707 - 714
We construct an open set on which an eigenvalue problem for the -Laplacian has no isolated first eigenvalue and the spectrum is not discrete. The same example... 
Lusternik–Schnirelmann theory | 58E05 | 47A75 | 35P30 | Nonlinear eigenvalue problems | p-Laplacian | Lusternik-Schnirelmann theory
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 02/2017, Volume 38, Issue 2, pp. 267 - 278
In this work, we present a decomposition of the scattering matrix for higher-order Sturm-Liouville problems in terms of scattering matrices associated to... 
47A75 | 65L15 | scattering | Sturm-Liouville operators | spectral problems | Sturm–Liouville operators | ONE-DIMENSION | INVERSE SCATTERING | NURSING | Decomposition | Numerical analysis | Matrices (mathematics) | Scattering | Approximation | Mathematical analysis | Eigenvalues | Mathematical models | Optimization
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 12/2016, Volume 289, Issue 17-18, pp. 2133 - 2146
We study the eigenvalue problem for the Neumann–Laplace operator in conformal regular planar domains Ω⊂C. Conformal regular domains support the... 
elliptic equations | 35J40 | quasidiscs | 47B25 | 35P15 | 47A75 | conformal mappings | eigenvalue problem | MATHEMATICS | EIGENVALUES | DIMENSION | OPERATORS
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 12/2019, Volume 91, Issue 6, pp. 1 - 15
We study location of eigenvalues of one-dimensional discrete Schrödinger operators with complex $$\ell ^{p}$$ ℓp -potentials for $$1\le p\le \infty $$ 1≤p≤∞ .... 
47B36 | Analysis | Birman–Schwinger principle | Point spectrum | 34L15 | Mathematics | 47A75 | Discrete Schrödinger operator | Jacobi matrix | LOCATION | MATHEMATICS | Discrete Schrodinger operator | Birman-Schwinger principle | EIGENVALUE BOUNDS | DIRAC
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 02/2016, Volume 57, Issue 2, p. 23512
We study the spectrum of the operator D ∗ D, where the operator D, introduced in Klimek et al. [e-print arXiv:1403.7263v2], is a forward derivative on the... 
PHYSICS, MATHEMATICAL | Hypergeometric functions | Trees | Operators (mathematics) | Mathematics - Spectral Theory
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 2/2020, Volume 59, Issue 1, pp. 1 - 39
We study a general class of discrete p-Laplace operators in the random conductance model with long-range jumps and ergodic weights. Using a variational... 
47B80 | 35B27 | 35R60 | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | Mathematics | 60K37 | 47A75 | 80M40 | 60H25 | MATHEMATICS | MATHEMATICS, APPLIED | STOCHASTIC HOMOGENIZATION | DIFFUSION
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 11/2015, Volume 288, Issue 16, pp. 1822 - 1833
We study the eigenvalue problem for the Dirichlet Laplacian in bounded simply connected plane domains Ω⊂C by reducing it, using conformal transformations, to... 
elliptic equations | 35J40 | quasidiscs | 47B25 | 35P15 | Eigenvalue problem | 47A75 | conformal mappings | Elliptic equations | Conformal mappings | Quasidiscs | MATHEMATICS | EIGENVALUES | DIMENSION | OPERATORS
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 12/2016, Volume 86, Issue 4, pp. 579 - 600
Let $$\Omega $$ Ω be an open set in Euclidean space with finite Lebesgue measure $$\vert \Omega \vert $$ | Ω | . We obtain some properties of the set function... 
49J45 | 49R05 | 35P15 | Analysis | First Dirichlet eigenvalue | Mathematics | 47A75 | Torsional rigidity | 35J25
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 07/2018, Volume 47, Issue 13, pp. 3085 - 3091
In the paper, Karhunen-Loeve expansion and Pythagorean-type distribution identities for the additive two-sided Brownian motion are derived. As the applications... 
Karhunen-Loeve expansion | 47A75 | laplace transform | small deviation | Additive two-sided Brownian Motion | 60G15 | Karhunen–Loeve expansion | Brownian movements | Laplace transforms
Journal Article
Advances in Calculus of Variations, ISSN 1864-8258, 01/2018, Volume 11, Issue 1, pp. 95 - 110
In this paper, the so-called relative -capacity is introduced and investigated in a close connection to the viscosity solution of the -Laplace equation. We not... 
affinization | 47A75 | 53A15 | Relative infinity capacity | Sobolev spaces | 35J70 | Sobolev space | Laplace equation | Euclidean geometry
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 02/2020, Volume 45, Issue 2, pp. 77 - 108
Journal Article
Quaestiones Mathematicae, ISSN 1607-3606, 10/2019, Volume 42, Issue 9, pp. 1185 - 1197
The eigenvalues of a class of Sturm-Liouville problems with distribution potentials and eigenparameter-dependent boundary conditions on bounded time scales are... 
Primary 34B05 | eigenvalues | Secondary 47A75 | time scales | 34B40 | 34N99 | eigenparameter-dependent boundary conditions | Sturm-Liouville problems | distribution potentials
Journal Article
Advanced Nonlinear Studies, ISSN 1536-1365, 11/2016, Volume 16, Issue 4, pp. 689 - 697
Let Omega be a Lipschitz bounded domain of R-N, N >= 2. The fractional Cheeger constant h(s) (Omega), 0 < s < 1, is defined by h(s) (Omega) = (E subset of... 
Fractional Torsion Functions | Fractional p-Laplacian | Fractional Cheeger Problem | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 11/2017, Volume 290, Issue 16, pp. 2444 - 2458
In this paper we present upper and lower estimates for the covering numbers of the unit ball of a reproducing kernel Hilbert space associated to a continuous... 
Covering numbers | 41A99 | 33C55 | isotropic kernels | 42A82 | eigenvalue decay | 47A75 | 22F30 | compact two‐point homogeneous spaces | positive cubature formula | compact two-point homogeneous spaces
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 10/2017, Volume 23, Issue 10, pp. 1652 - 1669
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 12/2019, Volume 29, Issue 4, pp. 3124 - 3134
In this paper, we establish a kind of splitting theorem for the eigenvalues of a specific family of operators on the base of a warped product. As a... 
Primary 47A75 | 47A55 | Mathematics | G-manifolds | Warped products | Laplacian | Abstract Harmonic Analysis | Fourier Analysis | Secondary 35P05 | Convex and Discrete Geometry | Global Analysis and Analysis on Manifolds | Eigenvalues | Differential Geometry | Dynamical Systems and Ergodic Theory
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 12/2013, Volume 103, Issue 12, pp. 1377 - 1388
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 05/2017, Volume 145, Issue 5, pp. 2167 - 2181
As a corollary we obtain lower bounds for the individual eigenvalues \lambda _k, which for a certain range of k improves the Li-Yau inequality for convex... 
Berezin–Li–Yau inequality | Semi-classical estimates | Dirichlet-Laplace operator | semi-classical estimates | MATHEMATICS | EIGENVALUES | MATHEMATICS, APPLIED | BOUNDS | Berezin-Li-Yau inequality | DIRICHLET | Naturvetenskap | Matematisk analys | Mathematics | Natural Sciences | Matematik | Mathematical Analysis
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.